BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals Submission Registration Articles About

Home

624 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: Some oscillation criteria for nonlinear conformable fractional differential equations
Authors: Mustafa Bayram, Aydin Secer
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:010-016
DOI: -
Viewed: (33) times
Abstract | Full Text| PDF

Research Article
Title: Hermite-Hadamard type inequalities for fourth-times differentiable arithmetic-harmonically functions
Authors: Kerim Bekar
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (MAR 2020), pp:001-009
DOI: -
Viewed: (36) times
Abstract | Full Text| PDF

Research Article
Title: Approximation by univariate, univariate and GBS operators of Chlodowsky-Kantorovich operators
Authors: Harun Cicek, Resat Aslan and Aydin Izgi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 2, (APR 2020), pp:044-054
DOI: 10.20852/ntmsci.2020.404
Viewed: (54) times
Abstract | Full Text| PDF

Research Article
Title: A new proof of Gronwall inequality with Atangana-Baleanu fractional derivatives
Authors: Süleyman Öğretçi, Yasemin Başcı and Adil Mısır
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (JAN 2020), pp:001-005
DOI: x
Viewed: (55) times
Abstract | Full Text| PDF

Research Article
Title: An Accurate and Efficient Technique for Approximating Fuzzy Fredholm Integral Equations of the Second Kind Using Triangular Functions
Authors: Mohamed Ramadan , Talaat S. El-Danaf, Adel R. Hadhoud and Heba S. Osheba
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 2, (APR 2020), pp:29-43
DOI: 10.20852/ntmsci.2020.403
Viewed: (72) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

624 Article(s) Found

Who are we?

Editor-In Chief and Founder of Journal

Prof.Dr.Mustafa Bayram

Yildiz Technical University

Istanbul, TURKEY 

About Journals

New Trends in Mathematical Sciences is an international mathematical journal devoted exclusively to the publication of high-quality research papers in the fields of mathematical sciences and critical reviews in the area. The journal emphasis on important developments in Applied Mathematics and Modeling, Analysis and its Applications, Applied Algebra and its Applications, Geometry and its Applications, Algebraic Statistics and its Applications as well as Algebraic Topology and its Applications. New Trends in Mathematical Sciences supports the publication of original material which involve the complete solution of significant problems in the above disciplines. New Trends in Mathematical Sciences also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of the recent mathematical problems.

Developed by Dr. Aydin Secer 2014-Istanbul